# SDR CALA2015082494239

- Difficulty date: August 21, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 101,878 hours, 12,052 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY 4 LT SIDE FWD & SIDE EMER EXIT LIGHTS INOPERATIVE.  REPLACED GALLEY NR 4 FWD EMER EXIT LIGHTS.  OPERATIONS CHECKED OK.
